Jump to content
Important Survey - Please Participate ×

Help for those with muscle/bone pain


[...]

Recommended Posts

Throughout this Benzo journey, my worst complaint has been muscle and bone pain - sore, burning, spastic, ripping sensations. I spent thousands of dollars on doctors and tests before I found out it was the benzos. I am endlessly thankful for stumbling upon the answer to the mess I was in. Anyway, if you're dealing with muscle/bone pain during your taper or withdrawal, there is something that really helps me: compression. My pain is mainly in my abdomen, lower back and ribcage. I found that an abdominal support brace does wonders for my pain. Some days I need to wear it, and some days I don't. I just thought I would throw this out there to help others on their way off the poison!

 

2 days away from my last dose!!!!

 

Shew

Link to comment
Share on other sites

Not my worst symptom but one of the worst ones is how the muscles are tightened by the Valium....especially my lower back..BURNING FEELING AND VERY TIGHT AND CANT EVEN BEND OVER PROPERLY.....it is awful and I am off 10 months now.  Better than it was but still bad.  Mornings are the worst and hot showers and advil help.

 

I had this horrible rib cage pain that mimicked gall bladder problems...went for all these tests and they decided to take out my gall bladder .,....wrong answer....it was the effect of the valium on my muscles in that area ...Not my gall bladder......awful experience.  BETTER NOW.

 

This junk is pure poison.

 

Andy

 

 

 

Link to comment
Share on other sites

  • 3 months later...

OMG!!!!! my name is rody i have been battling the same thing,,i have been off tranxene/zoloft/lexapro/celexa..for 11 months.tranxene was the very worst i just give up went to dr and had upper gi.ultrasound of gall bladder and was supposed to have hida scan and ran out of the week..my wife who has been supportive until lately and said it was in my head..when i read these two post i made her read them she said i believe you are wasting money having these test ran....I have had her read some of the post...i told her there is no way that these post

can make these same symptoms...It this poison we been on..i had found that thewaist band helped also but i got scared something was bad wrong....Thanks Rody

Link to comment
Share on other sites

Rody just make sure you dont unnecessarily take you gall bladder out like I did.  At that time, 5 years ago, i was ignorant to the insidious nature of Valium...it mimicked gall bladder disease symptoms....and i went for all of those diagnostic test you mentioned and they said my gall bladder was not perfect but ok...but the agony I was i made mne decide to have surgery...BIG MISTAKE.  The valium was causing muscle spasms under my right rib cage that were horrible.  Very similar to gall bladder disease symptoms.

 

Taking the gall bladder out is a big decsion and I was all screwed up for yerars afterwards with gastro problems.  It was a horrible mistake...the doctors went qahead with surgery becasue they could not figure out what it was that was causing me  problems so they thought it must be the gall bladder...WRONG.

 

So be careful and do your research.  This drug cannot be understimated in what it can do to the human body and mind.  Very very dangerous indeed. 

 

Andy

Link to comment
Share on other sites

×
×
  • Create New...